# SDR DALA1305670128

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 73,328 hours, 33,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51451
- Condition: Cracked
- Location: Bs 1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOORBEAM UPPER ANGLE AT FS 1562, RBL 85, CRACKED.  FLOORBEAM REPAIRED IAW ERA 511252-14, REV 1(NRC 250-021).
